# SDR 9623949956

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 2810 · Fuel Storage
- Part: Vent Float Vlv
- Condition: Dirty
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL WAS SEEN STREAMING FROM RIGHT WING.  LOST APPROXIMATELY 1,000 LBS DURING FIRST 30 MINUTES OF FLIGHT.  FLIGHT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND EXERCISED VENT DRAIN FLOAT VALVES, LEAK CHECK OK.
